# SDR ZZDA2008051

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  STIFFENER AT 1178 FRAME AND LONGERON 22R DAMAGED.  INSTALLED 2 EA NEW STIFFENER AT STA 1178 LONG 22R IAW B717 SRM 51-41-02.
